Panadol Advance Tablets 30

  In Stock

4.5/5

68 Reviews

£2.65

Panadol Advance Tablets with Optizorb have 500 mg of paracetamol.
In 5 minutes, the medicine will be released.
An easy-to-swallow white tablet.
Thirty tablets
On the stomach, it’s gentle.
Headaches, tension headaches, mild arthritis, period pain, feverishness, aches and pains of colds and flu, migraine, backache, rheumatic and muscle pain, toothache, sore throat, and high temperature are all relieved by this supplement.

Panadol Advance breaks down 5 times faster in your body than regular paracetamol. It contains OptiZorb, which means the paracetamol spends less time in the stomach and is absorbed into the small intestine before being transferred into the bloodstream.

Use Instructions:

Take 1-2 tablets every 4-6 hours as needed by adults and children over the age of 16. Do not take more than once every four hours. Take no more than 8 tablets in a 24-hour period.

Children (10-15 years): As needed, give 1 tablet every 4-6 hours. Do not give more than once every four hours. In a 24-hour period, no more than four tablets should be taken.

If you have kidney or liver disease, talk to your doctor before taking it (including alcoholic liver disease).
I have mild arthritis and take pain relievers on a daily basis.
You have a serious infection.
Are you taking any prescription drugs?
Are you expecting?
Warnings: Do not give to children for more than 3 days without seeking medical advice.
Not recommended for children under the age of ten.
If symptoms persist, see your doctor.
Do not take more than the recommended dose.
In the event of an overdose, seek medical help right away.
Take with caution if you are taking any other paracetamol-containing products.
Keep children out of sight and reach.
If you’re allergic to any of the listed ingredients, don’t take it.
Pregelatinised starch, 500 mg paracetamol per tablet Alginic acid, Crospovidone, Povidone (K-25), Magnesium stearate, Colloidal anhydrous silica, Tablet coating Calcium carbonate, Alginic acid, Crospovidone, Povidone (K-25), Magnes (Opadry white, Carnauba wax).

FAQ

Delivery options

  • Free on orders over £20
  • £2.49 for orders up to £20
  • Delivered in 3-5 working days

Express delivery

  • Free on orders over £60
  • £4.49 on orders up to £60
  • Delivered Next Day if ordered before 3 pm Monday to Friday / Delivered Tuesday if ordered after 3pm Friday to Sunday

We’re rated 4.9 out of 5

Don’t just take our word for it check our Google and Trustpilot reviews.

24/7 advice & support

Call or email us 24 hours a day, 7 days a week for free advice.

100% London-based

Our doctors, pharmacists, and support staff are all based in the United Kingdom.

Free delivery over £20

Fast delivery starts at £1.99. Arrives in discrete packaging as soon as the next working day.

Shopping Cart